Jump to content
Important Survey - Please Participate ×

Introduction


[gs...]

Recommended Posts

Hi  :) Welcome to BenzoBuddies!

 

It is not unusual to still experience some symptoms 8 months out after stopping suddenly.

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Members discuss their symptoms on the Post withdrawal recovery support.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

 

Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

It is not unusual to still experience some symptoms 8 months out after stopping suddenly.

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Members discuss their symptoms on the Post withdrawal recovery support.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

 

Hi benzos-R-cruel,

 

You've been very helpful to so many people.  I'm concerned though, and a little confused.  On occasion, you have counseled members on the duration of acute withdrawal.  I'll quote you here if you don't mind:

 

"Congrats on being benzodiazepine free. Your journey is like so many here. I think this will be an excellent place for you to connect with members who have shared similar experiences. Right now you are in the acute phase of withdrawal. This is when symptoms are their very worst. This phase typically lasts about a month, so you are likely close to being done with the worst. After the acute period you should feel a noticeable improvement."

 

However, in this circumstance, you said:

 

"It is not unusual to still experience some symptoms 8 months out after stopping suddenly."

 

So for the sake of clarification, how long does the acute stage of withdrawal and discontinuation syndrome usually last?  Is it four weeks or eight months?  That's a lengthy disparity.  Keep up the great work!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...